# SDR UALA2011060902837

- Difficulty date: June 8, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 60,585 hours, 22,266 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Faulty
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R-4 DOOR MODE SELECTOR LEVER FAILS MIDWAY CHECK.  REMOVED AND REPLACED R-4 DOOR LOCKOUT CAM AND ADJUSTED LOCK OUT CAM MECHANISM PER MM AND OPS CHECK GOOD.  ADJUSTED R-4 DOOR CRANK PUSH RODS PER MM ON NON ROUTINE 39872.
